Access count of this item: 3

Files in This Item:
File Description SizeFormat 
B58-02.pdf22.14 MBAdobe PDFView/Open
Title: Continued fractions : natural extensions and invariant measures (Natural extension of arithmetic algorithms and S-adic system)
Authors: Arnoux, Pierre
Keywords: 37A45
37C40
37E05
11K50
30B70
Continued fractions
Gauss measure
invariant measure
natural extension
geodesic flow
iterated function systems
Issue Date: Jul-2016
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊 = RIMS Kokyuroku Bessatsu
Volume: B58
Start page: 19
End page: 32
Abstract: We give a heuristic technique to find a model for the natural extension of a piecewise homographic, or more generally projective, map on a domain of R or Rd. In case of success, this gives explicit formula for an invariant density.
Description: "Natural extension of arithmetic algorithms and S-adic system". July 20~24, 2015. edited by Shigeki Akiyama. The papers presented in this volume of RIMS Kôkyûroku Bessatsu are in final form and refereed.
Rights: © 2016 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
URI: http://hdl.handle.net/2433/243576
Appears in Collections:B58 Natural extension of arithmetic algorithms and S-adic system

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.